Alert archive / Florida / Flash Flood Warnings in 2012

Flash Flood Warning 16, NWS Tallahassee, FL

June 25, 2012Franklin County, Liberty County, Wakulla County, Florida

NWS Tallahassee, FL issued this flash flood warning at Jun 25, 2012, 5:22 PM EDT for Franklin County, Liberty County, Wakulla County, Florida. It was in force for 12 hr. 14 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 25, 2012, 5:22 PM EDT (21:22 UTC)
Expired
Jun 26, 2012, 5:15 AM EDT
In force
12 hr
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Emergency
Flash flood emergency
Flood severity
None

Counties Franklin County, FL, Liberty County, FL, Wakulla County, FL

The radar

The Tallahassee radar (KTLH), 45 km from the middle of the area, began a volume at 21:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 25, 5:56 PM EDTHEAVY RAIN 8.9Crawfordville, FLTOTAL SINCE MIDNIGHT.
Jun 25, 6:54 PM EDTHEAVY RAIN 16.261 Ese Sanborn, FLTOTAL SINCE MIDNIGHT.
Jun 25, 7:55 PM EDTFLASH FLOOD2 Sw Woodville, FLBOB MILLER RD COMPLETELY FLOODED.
Jun 25, 7:55 PM EDTFLASH FLOODCrawfordville, FLKNEE DEEP WATER UP TO FRONT PORCH. LAWN AND DRIVEWAY NOT VISIBLE. BULK OF RAIN, APPROX 18 INCHES, FELL OVER PAST 2 HOURS.
Jun 25, 7:55 PM EDTHEAVY RAIN 11.921 Nnw Crawfordville, FLSTORM TOTAL SINCE MIDNIGHT.
Jun 25, 7:55 PM EDTHEAVY RAIN 12.24 Sw Crawfordville, FL24 HOUR TOTAL. 14.5 INCHES FOR PAST 2 DAYS.
Jun 25, 7:55 PM EDTHEAVY RAIN 15.423 Nne Crawfordville, FLSTORM TOTAL.
Jun 25, 11:00 PM EDTHEAVY RAIN 22.33 Wnw Crawfordville, FLPUBLIC REPORT OF AT LEAST 22.30 INCHES OF RAIN FOR JUNE 25TH ENDING AT 11 PM ON ARRAN ROAD. THE RAIN GAUGE WAS FULL TWO SEPARATE TIMES WHEN CHECKED.
Jun 25, 11:43 PM EDTHEAVY RAIN 20.632 Nw Panacea-Wakulla Ai, FL20.63 INCHES OF RAIN IN THE LAST 24 HOURS.
Jun 25, 11:46 PM EDTHEAVY RAIN 20.11 Ese Sanborn, FL20.10 INCHES OF RAIN MEASURED OVER THE LAST 24 HOURS.
Jun 26, 1:07 AM EDTHEAVY RAIN 173 N Saint Marks, FLWCTV VIEWER REPORTED A STORM TOTAL OF 17 INCHES 3 MILES NORTH OF SAINT MARKS.
Jun 26, 3:00 AM EDTHEAVY RAIN 13.481 W Helen, FL24 HOUR TOTAL OF 13.48 INCHES AT SITE WAKF1 IN EXTREME NORTHERN WAKULLA COUNTY.
Jun 26, 3:00 AM EDTHEAVY RAIN 14.251 Nnw Crawfordville, FLSTORM TOTAL OF 14.25 INCHES NEAR MAGNOLIA RIDGE ROAD IN CRAWFORDVILLE.
Jun 26, 3:00 AM EDTHEAVY RAIN 20.964 Ese Saint Marks, FL48 HOUR TOTAL OF 20.96 INCHES ENDING AT 3 AM EDT FOR THE MSAMF1 RAWS SITE. 24 HOUR TOTAL OF 18.07 INCHES. 12 HOUR TOTAL OF 12.99 INCHES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 153 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 9.4 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2012-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 81 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2012-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
81 J/kg
Mixed-layer CIN
-65 J/kg
Mixed-layer LCL
600 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
47 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

602 
WGUS52 KTAE 252122
FFWTAE
FLC037-077-129-260315-
/O.NEW.KTAE.FF.W.0016.120625T2122Z-120626T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
522 PM EDT MON JUN 25 2012

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* FLASH FLOOD EMERGENCY FOR...
  NORTHEASTERN FRANKLIN COUNTY IN FLORIDA...
  SOUTHEASTERN LIBERTY COUNTY IN FLORIDA...
  WAKULLA COUNTY IN FLORIDA...

* UNTIL 1115 PM EDT

* AT 512 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED FLASH    
  FLOODING FROM INTENSE RAIN BANDS OVER THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO            
  CRAWFORDVILLE...SOPCHOPPY...AND SANBORN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS AN EXTREMELY DANGEROUS SITUATION. DO NOT DRIVE INTO AREAS 
WHERE WATER COVERS THE ROAD. TURN AROUND...DONT DROWN.

AREA RAIN GAUGES HAVE REPORTED 10 TO 12 INCHES OF RAIN ACROSS THE 
REGION SINCE EARLY THIS MORNING. 

ADDITIONAL RAINFALL AMOUNTS OF 4 TO 6 INCHES ARE POSSIBLE IN THE 
WARNED AREA.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF CREEKS 
AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS 
AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW 
LYING AREAS ARE SUBJECT TO FLOODING.

REPORT FLOODING OR FLOOD DAMAGE TO THE NATIONAL WEATHER SERVICE IN 
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE 
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. 
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3032 8489 3030 8425 3027 8424 3027 8408
      3009 8407 3006 8416 3007 8426 3001 8435
      2993 8433 2989 8442 2992 8447 2987 8450
      2990 8450 2991 8453 2987 8458 2983 8457
      2983 8459 2985 8458 2986 8460 2976 8480

$$
3 follow-up statements
143 
WGUS72 KTAE 260100
FFSTAE

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
900 PM EDT MON JUN 25 2012

FLC037-077-129-260315-
/O.CON.KTAE.FF.W.0016.000000T0000Z-120626T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LIBERTY FL-WAKULLA FL-FRANKLIN FL-
900 PM EDT MON JUN 25 2012

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1115 PM EDT FOR
NORTHEASTERN FRANKLIN...WAKULLA AND SOUTHEASTERN LIBERTY COUNTIES...

...A FLASH FLOOD EMERGENCY CONTINUES FOR WAKULLA COUNTY...

AT 853 PM EDT...EMERGENCY MANAGEMENT REPORTED VERY SERIOUS AND 
EXTREME FLASH FLOODING ACROSS WAKULLA COUNTY. COUNTY OFFICIALS ARE 
HAVING A HARD TIME ASSESSING THE EXTENT OF THE DAMAGE DUE TO THE 
INABILITY TO TRAVEL.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
CRAWFORDVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERAL INCHES OF ADDITIONAL RAINFALL ARE POSSIBLE ACROSS WAKULLA 
COUNTY OVER THE NEXT FEW HOURS.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

&&

LAT...LON 3032 8489 3030 8425 3027 8424 3027 8408
      3009 8407 3006 8416 3007 8426 3001 8435
      2993 8433 2989 8442 2992 8447 2987 8450
      2990 8450 2991 8453 2987 8458 2983 8457
      2983 8459 2985 8458 2986 8460 2976 8480

$$

42-DVD
920 
WGUS72 KTAE 260216
FFSTAE

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1016 PM EDT MON JUN 25 2012

FLC037-077-129-260315-
/O.CON.KTAE.FF.W.0016.000000T0000Z-120626T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LIBERTY FL-WAKULLA FL-FRANKLIN FL-
1016 PM EDT MON JUN 25 2012

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1115 PM EDT FOR
NORTHEASTERN FRANKLIN...WAKULLA AND SOUTHEASTERN LIBERTY COUNTIES...

...A FLASH FLOOD EMERGENCY CONTINUES FOR WAKULLA COUNTY...

AT 1007 PM EDT...EXTREME FLASH FLOODING CONTINUES ACROSS WAKULLA 
COUNTY...PARTICULARLY ALONG THE SOPCHOPPY RIVER INCLUDING THE TOWN 
OF SOPCHOPPY. WATER HAS ALREADY ENTERED HOMES IN SOPCHOPPY AND THE 
SOPCHOPPY RIVER IS EXPECTED TO CREST FAR ABOVE ITS PREVIOUS RECORD 
CREST. 

THIS IS A LIFE THREATENING SITUATION AND MANY AREAS THAT HAVE NOT 
FLOODED IN RECENT MEMORY WILL FLOOD TONIGHT.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SAINT MARKS
AND CRAWFORDVILLE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.

&&

LAT...LON 3032 8489 3030 8425 3027 8424 3027 8408
      3009 8407 3006 8416 3007 8426 3001 8435
      2993 8433 2989 8442 2992 8447 2987 8450
      2990 8450 2991 8453 2987 8458 2983 8457
      2983 8459 2985 8458 2986 8460 2976 8480

$$

42-DVD
937 
WGUS52 KTAE 260305
FFWTAE
FLC037-077-129-260915-
/O.EXT.KTAE.FF.W.0016.000000T0000Z-120626T0915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1105 PM EDT MON JUN 25 2012

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS EXTENDED THE

* FLASH FLOOD EMERGENCY FOR...
  NORTHEASTERN FRANKLIN COUNTY IN FLORIDA...
  SOUTHEASTERN LIBERTY COUNTY IN FLORIDA...
  WAKULLA COUNTY IN FLORIDA...

* UNTIL 515 AM EDT TUESDAY

* AT 1101 PM EDT...EXTREME FLASH FLOODING CONTINUES ACROSS WAKULLA   
  COUNTY...PARTICULARLY ALONG THE SOPCHOPPY RIVER INCLUDING THE TOWN 
  OF SOPCHOPPY. WATER HAS ALREADY ENTERED HOMES IN SOPCHOPPY AND THE 
  SOPCHOPPY RIVER IS EXPECTED TO CREST FAR ABOVE ITS PREVIOUS RECORD 
  CREST. SIGNIFICANT FLASH FLOODING IS ALSO LIKELY OCCURRING ACROSS  
  RURAL PORTIONS OF SOUTHEASTERN LIBERTY AND NORTHEASTERN FRANKLIN   
  COUNTIES.

THIS IS A LIFE THREATENING SITUATION AND MANY AREAS THAT HAVE NOT 
FLOODED IN RECENT MEMORY WILL FLOOD TONIGHT.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SAINT MARKS
  AND CRAWFORDVILLE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.

&&

LAT...LON 3032 8489 3030 8425 3027 8424 3027 8408
      3009 8407 3006 8416 3007 8426 3001 8435
      2993 8433 2989 8442 2992 8447 2987 8450
      2990 8450 2991 8453 2987 8458 2983 8457
      2983 8459 2985 8458 2986 8460 2976 8480

$$

42-DVD

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this flash flood warning went out at Jun 25, 4:08 PM EDT, 1 hour 14 minutes earlier.

Area forecast discussion, Jun 25, 4:08 PM EDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE TALLAHASSEE FL
408 PM EDT Mon Jun 25 2012

Corrected issuance time.

...Tropical Storm Debby to Impact the Region through Thursday...

...Flash Flooding Expected Across Parts of the Florida Big Bend
through this Evening...

...Tornado Watch Now in Effect until 11 PM EDT for the Central and
Eastern Big Bend and the Adjacent Waters...

.SYNOPSIS...Tropical Storm Debby continues to spin over our Gulf of
Mexico coastal waters. The last couple hours of visible satellite
images indicated that the circulation continues to evolve. That
circulation now appears to be north of the official track...closer
to the coast. Pressures at the Apalachicola dropped below the
minimum pressure indicated for Debby in the last advisory. We are
currently observing tropical storm force winds mainly in gusts.
However, we have been seeing sustained TS winds at Alligator Point
and a recent gust at AAF reached 66 mph. Other primary threats from
this system will be coastal flooding and inland flooding due to
heavy rain. The latest surface analysis indicates a mesoscale trough
north of Debby's center extending from Gulf County east-northeast
across the Big Bend. This trough has been a focusing mechanism for a
band of very heavy rain that has prompted flash flood warnings
across central and western portions of the Big Bend. Several reports
of flooding have already been received from Wakulla County. Rainfall
rates have been running about 3-4 inches per hour in the heaviest
rain areas. Tides across the Big Bend coast from Cedar Key to
Apalachicola are running about 3.5 feet above normal.

&&

.SHORT TERM [Tonight through Wednesday night]...
These periods will all depend on where Debby goes and how fast she
gets there. This system has proven to be a bear to forecast for its
entire lifetime and we want to emphasize that plenty of uncertainty
still exits. Of course, the forecast is based on the official track
which takes the center of Debby across the coast near the mouth of
the Steinhatchee River on Thursday. Various hi-res WRF runs showed
the primary heavy rain band pretty close to where it did set up this
afternoon and these models predict a slow southward drift through
this evening. We have included prevailing heavy rain in the grids
for much of the Big Bend region. An additional 3-6 inches could
easily fall before sunrise tomorrow. This much rain falling on top
of the rainfall already observed will result in additional flooding.
The area of heaviest rain should shift gradually eastward as Debby
does. However, the central and eastern Big Bend counties will be
under the gun for a couple more days. Storm total rainfall could
approach two feet in few spots across the coastal and eastern Big
Bend.

The slow eastward movement will also mean that we will go through
several more high tide cycles where minor to moderate coastal
flooding will be a concern. For more specific information related to
threats from Debby, please refer to the tropical storm local
statement issued by WFO Tallahassee (MIAHLSTAE or WMO header WTUS82
KTAE).

.LONG TERM [Thursday through next Monday]...
We will still be dealing with Debby across the eastern FL Big Bend
on Thursday if the latest official forecast track pans out. Drier
conditions will finally arrive from Friday into Monday. We used a
blend of HPC guidance and MEX MOS for the high temperatures which
results in mid to upper 90s for highs over inland areas as a hot
upper level ridge builds over the area. PoPs are expected to
eventually diminish to below climo values as the upper level ridge
builds over the area.

&&

.MARINE...TS Debby continues to spin over the coastal waters south
of Saint George Island. The official forecast track now has Debby
working slowly eastward across the waters and making landfall near
the mouth of the Steinhatchee River on Thursday. This track will
maintain tropical storm conditions over the eastern marine legs
(east of Apalachicola) until that time. Conditions will only
gradually improve over the western legs as well. However, with winds
primarily offshore, seas will not be quite as high as indicated in
earlier forecasts. At this time, conditions will only improved to
exercise caution levels for Friday and Saturday.

&&

.AVIATION...We are looking for predominantly MVFR conditions at the
terminals with periods of IFR expected in heavier showers or storms.

&&

.FIRE WEATHER...There are no red flag concerns for the next several
days with moist conditions in place.

&&

.HYDROLOGY...Additional rainfall totals are forecast to range from 6
to 12+ inches across the FL Big bend will amounts dropping off
rapidly to the north and west. Flooding is now forecast to occur on
the St. Marks river. The stage at Newport has reached flood stage
and is forecast to crest just shy of moderate flood stage (9 ft)
late Tuesday afternoon. Flooding is also now forecast along the
lower reaches of the Suwannee River. However, that will be a few
days down the road.

&&

.PRELIMINARY POINT TEMPS/POPS...
Tallahassee   75  84  74  87  72 /  90  80  70  60  50
Panama City   76  86  77  88  75 /  80  60  50  50  40
Dothan        74  90  72  90  72 /  50  50  30  40  30
Albany        74  88  72  87  71 /  60  60  40  50  40
Valdosta      74  84  72  86  71 / 100  80  70  70  60
Cross City    75  82  75  83  73 / 100 100  90  90  80
Apalachicola  77  83  78  85  75 / 100  80  70  60  50

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...None.

GA...None.

FL...Tropical Storm Warning for Coastal Bay-Coastal Dixie-
     Coastal Franklin-Coastal Gulf-Coastal Jefferson-Coastal
     Taylor-Coastal Wakulla-Inland Bay-Inland Franklin-Inland
     Gulf-Liberty-South Walton.

     Flash Flood Watch through Tuesday morning for Calhoun-Coastal
     Dixie-Coastal Franklin-Coastal Gulf-Coastal Jefferson-
     Coastal Taylor-Coastal Wakulla-Gadsden-Inland Dixie-Inland
     Franklin-Inland Gulf-Inland Jefferson-Inland Taylor-Inland
     Wakulla-Lafayette-Leon-Liberty-Madison.

GM...Tropical Storm Warning for all marine zones.

18-Wool
Hazardous weather outlook, Jun 25, 5:32 AM EDT, 11 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
532 AM EDT MON JUN 25 2012

ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-
GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-260945-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON-
COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-
COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
532 AM EDT MON JUN 25 2012 /432 AM CDT MON JUN 25 2012/

...TROPICAL STORM CONDITIONS CONTINUE ACROSS THE FLORIDA
PANHANDLE AND BIG BEND AS DEBBY MOVES SLOWLY NORTH...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

RESIDENTS AND MARINERS SHOULD CLOSELY MONITOR THE WEATHER.

TORNADO WATCH UNTIL 2 PM EDT TODAY FOR MUCH OF THE BIG BEND AND
ADJACENT WATERS...

TROPICAL STORM WARNING FOR CALHOUN-COASTAL BAY-COASTAL DIXIE-
     COASTAL FRANKLIN-COASTAL GULF-COASTAL JEFFERSON-COASTAL
     TAYLOR-COASTAL WAKULLA-INLAND BAY-INLAND FRANKLIN-INLAND
     GULF-LIBERTY-SOUTH WALTON AND ADJACENT WATERS...

FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR CALHOUN-COASTAL
     DIXIE-COASTAL FRANKLIN-COASTAL GULF-COASTAL JEFFERSON-
     COASTAL TAYLOR-COASTAL WAKULLA-GADSDEN-INLAND DIXIE-INLAND
     FRANKLIN-INLAND GULF-INLAND JEFFERSON-INLAND TAYLOR-INLAND
     WAKULLA-LAFAYETTE-LEON-LIBERTY-MADISON.

PLEASE SEE MIAAFDTAE AND MIAHLSTAE FOR MORE SPECIFIC INFORMATION.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

HAZARDS FROM DEBBY WILL LIKELY CONTINUE INTO WEDNESDAY WITH A
GRADUAL IMPROVEMENT EXPECTED FOR THE REMAINDER OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD CLOSELY MONITOR THE WEATHER AND ANY FLOODING ISSUES.

REPORT HEAVY RAIN AMOUNTS AND FLOODING AND ANY SEVERE WEATHER
TO THE NATIONAL WEATHER SERVICE.

BLOCK

In the hours before

Local storm report, Jun 25, 4:48 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
448 PM EDT MON JUN 25 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TROPICAL STORM   SW WOODVILLE            30.31N 84.25W
06/25/2012                   LEON               FL   EMERGENCY MNGR

            TREES DOWN AT OLD WOODVILLE RD AND NATURAL BRIDGE RD.

&&

HARRIGAN
Local storm report, Jun 25, 4:52 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
452 PM EDT MON JUN 25 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TROPICAL STORM   WSW SPRING HILL         30.34N 84.39W
06/25/2012                   LEON               FL   EMERGENCY MNGR

            TREES DOWN AT SPRINGHILL RD AND LL WALLACE RD.

&&

HARRIGAN
Local storm report, Jun 25, 4:55 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
455 PM EDT MON JUN 25 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TROPICAL STORM   1 NE BAUM               30.51N 84.08W
06/25/2012                   LEON               FL   EMERGENCY MNGR

            TREES DOWN ON BAUM ROAD ABOUT A MILE AND A HALF SOUTH OF
            MAHAN DR.

&&

HARRIGAN
Local storm report, Jun 25, 4:58 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
458 PM EDT MON JUN 25 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0457 PM     HEAVY RAIN       PANACEA                 30.04N 84.39W
06/25/2012  M10.09 INCH      WAKULLA            FL   MESONET

            24 HOUR TOTAL

&&

CAMP
Local storm report, Jun 25, 5:03 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
503 PM EDT MON JUN 25 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0501 PM     HEAVY RAIN       1 ESE SANBORN           30.07N 84.59W
06/25/2012  E11.24 INCH      WAKULLA            FL   MESONET

            TOTAL SINCE MIDNIGHT

&&

CAMP
Local storm report, Jun 25, 5:11 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
511 PM EDT MON JUN 25 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     TROPICAL STORM   10 N SUMATRA            30.16N 84.98W
06/25/2012                   LIBERTY            FL   LAW ENFORCEMENT

            TREES AND POWERLINES REPORTED DOWN ON HWY 65.

&&

HARRIGAN

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 4:21 AM EDTTornado WarningTAETaylor24 min
Jun 25, 11:31 AM EDTRiver Flood WarningTAEWakulla9 days
Jun 25, 11:37 AM EDTFlash Flood WarningTAELiberty, Wakulla6 hr
Jun 25, 1:45 PM EDTFlash Flood WarningTAELeon3 hr
Jun 25, 4:42 PM EDTFlash Flood WarningTAELeon3 hr
Jun 25, 4:56 PM EDTFlash Flood WarningTAEJefferson, Madison3 hr
Jun 25, 6:18 PM EDTRiver Flood WarningTAEWakulla4 days
Jun 25, 7:37 PM EDTFlash Flood WarningTAELeon6 hr
Jun 25, 7:49 PM EDTFlash Flood WarningTAEJefferson, Madison5 hr
Jun 25, 7:55 PM EDTFlash Flood WarningTAEJefferson, Madison, Taylor6 hr

Nearby

Flash Flood Warnings in Florida, 2012Every flash flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.